SMF

Sums over primes of the Fourier coefficients of half-integral weight cusp forms

Sums over primes of the Fourier coefficients of half-integral weight cusp forms

W. DUKE et H. IWANIEC
  • Année : 1991
  • Tome : 198-199-200
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 121-125
  • DOI : 10.24033/ast.86

This is a brief summary of work presented in detail elsewhere. We give non-trivial estimates for various bilinear forms in the Fourier coefficients of half-integral weight cusp forms. These are applied in Vinogradov's method to give an estimate for the sum of these coefficients over primes.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...